# SDR 2005FA0001306

- Difficulty date: September 8, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N934RD
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258296
- Engine: Garrtt TFE731*
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: 4TP110
- Condition: Failed
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED BATTERY POWER NOT CONNECTING TO AIRCRAFT BUSSES.  FOUND OVERHEAD PANEL BATTERY POWER SELECT SWITCH (IDENTIFIER (EN)) FAILED.  REPLACED SWITCH ASSY, BATTERY POWER, ENGINE START OPERATIONS NORMAL.  (K)
